Aa
A
A
A
Close
Acne Community
5.39k Members
Avatar universal

Help! Allergic reaction to Neutrogena Advanced Solutions

Hi all. I need some help. I started using Neutrogena Advanced Solutions Acne Therapy Solution on March 3. Used it for two days. Woke up yesterday with extremely dry skin, red blotchy patches over my entire face, extremely itchy and burning skin. Immediately stopped using the products. Woke up today looking as if someone punched me in both of my eyes and cheeks - extremely swollen. I don't know what to do. My mother suggested taking a benedryl. I called the helpline for the products and they just told me to discontinue using them and they will send me a refund check.

Anyone else have this problem when using an acne therapy system? What should I do? Do i need to see a doctor? Thanks!

Stephanie
4 Responses
309783 tn?1271961829
Hi. This is an allergic reaction and a similar thing happened to me when i used Dr. Murad products. Buy some gentle cleanser such as Eucerin or Roche-Posay to use until your face is no longer sensitized.
Your mum is right, an anti-histamine may be indicated. See your doctor who may prescribe an anti-histamine like Piriton and some hydrocortizone cream. Hydrocortizone cream is only indicated for use on the face when prescribed by a doctor.
If you develop any other symptoms especially difficulty breathing, swelling of the face, tongue or fingers or closing of the airways seek medical help immediately. Allergic reactions can be dangerous. I was admitted to hospital for the day and treated with I.V piriton and I.V hydrocortizone.
In future always do a small test patch when using a new product and wait 48 hours to check for a reaction before using the product on a larger area. When you are feeling better, speak to your doctor about a better acne treatment for you. Maybe an oral one instead of a topical one? x
Avatar universal
allergic reaction to norwegian formula body moiturizer fragrance free.

itching started below my abdomen which is fatty. it proceeded to elbows, back of neck, rectum, vaginal area ( oustide)

started using cortizone, creme then ointment

no change severe itching and reddness.

strange areas of outbreak. anyone experience this and what did you do?
309783 tn?1271961829
Shower thoroughly to ensure all the product is removed from your body. As large areas are affected it may be impractical to use a topical lotion. Take an anti-histamine like Piriton, available from the pharmacist.
If things do not improve, or if you develop any other symptoms such as swelling or trouble breathing seek medical assistance.
Eloise x
Avatar universal
I purchased this product as well and I think it works great, however I keep waking up with puffy eyes... to the point where it is hard to open them. Could this be an allergic reaction as well?
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions